# SDR UPS04842914

- Difficulty date: July 28, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 70,332 hours, 28,589 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 WING CENTER SPAR LOWER CAP AT WING STATION XCW 36 IS CRACKED.  STOP DRILLED CRACK NDT VERIFIED STOPDRILLS TERMINATED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER, TRIPLER AND REPAIR ANGLE IAW SAA SK 802-190 AND UPS EO DC8-5710-20888-A.
